RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1975, Volume 134, Pages 124–141 (Mi tm2708)  

This article is cited in 2 scientific papers (total in 2 papers)

The stabilization of functions at infinity and near a hyperplane

L. D. Kudryavtsev


Full text: PDF file (1520 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1977, 134, 141–160

Bibliographic databases:

Document Type: Article
UDC: 517.51

Citation: L. D. Kudryavtsev, “The stabilization of functions at infinity and near a hyperplane”, Theory of functions and its applications, A collection of articles dedicated to Academician Sergei Mihailovic Nikol'skii on the occasion of his seventieth birthday, Trudy Mat. Inst. Steklov., 134, 1975, 124–141; Proc. Steklov Inst. Math., 134 (1977), 141–160

Citation in format AMSBIB
\Bibitem{Kud75}
\by L.~D.~Kudryavtsev
\paper The stabilization of functions at infinity and near a~hyperplane
\inbook Theory of functions and its applications
\bookinfo A~collection of articles dedicated to Academician Sergei Mihailovic Nikol'skii on the occasion of his seventieth birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1975
\vol 134
\pages 124--141
\mathnet{http://mi.mathnet.ru/tm2708}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0482145}
\zmath{https://zbmath.org/?q=an:0337.46033|0374.46030}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1977
\vol 134
\pages 141--160


Linking options:
  • http://mi.mathnet.ru/eng/tm2708
  • http://mi.mathnet.ru/eng/tm/v134/p124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kudriavtsev L.D., “The Estimation of Derivatives on Infinite Intervals”, Doklady Akademii Nauk Sssr, 287:6 (1986), 1306–1309  mathnet  isi
    2. S. V. Uspenskii, E. N. Vasil'eva, “Qualitative Investigation of Functions in Generalized Liouville–Sobolev Function Spaces $L_p^l(E_n)$ at Infinity”, Proc. Steklov Inst. Math., 248 (2005), 278–286  mathnet  mathscinet  zmath
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:61
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019